MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC

W.L. GORE & ASSOCIATES GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS; STENT, ILIAC
Catalog Number BXA112902A
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Material Split, Cut or Torn (4008); Difficult or Delayed Separation (4044)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Occlusion (1984)
Date of Event 05/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturer narrative: review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.Additional information about this event could not be obtained.As a result, no further investigation is possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to the gore fsa by the doctor: the patient presented for a flow reversal case.The gore® viabahn® vbx balloon expandable endoprosthesis was advanced through the 8fr silk road medical sheath and deployed as expected.As the balloon was being withdrawn, it got stuck in the introducer sheath and came off the catheter when the doctor pulled back (after it was stuck in the sheath).The introducer and catheter were removed together with no further incident.The patient was reported to be fine.The catheter was discarded at the hospital.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDOPROSTHESIS
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8640991
Report Number2017233-2019-00352
Device Sequence Number2446171
Product Code NIO
UDI-Device Identifier00733132637706
UDI-Public00733132637706
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/03/2021
Device Catalogue NumberBXA112902A
Device Lot Number18455694
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SILK ROAD DEVICE
Outcome Attributed to Adverse Event Other;
Patient Age74 YR